# SDR CA010314002

- Difficulty date: February 28, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 12,562 hours
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH25
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT SELECTED GEAR DOWN & NOTICED NO GEAR SAFETY LIGHT FOR THE R/H MAIN GEAR. AFTER A FEW RETRACTIONS & EXTENSIONS A GREEN LIGHT WAS OBTAINED. AIRCRAFT FLEW BY TOWER FOR A GEAR DOWN CONFIRMATION. A NORMAL LANDING TOOK PLACE. A JACK WAS POSITIONED UNDER RT WING & THE GEAR WAS CHECKED FOR POSITIVE LOCKING. AIRCRAFT PUT IN HANGAR ON JACKS & GEAR RETRACTED & EXTENDED, IT WAS NOTED THE RT INDICATION LIGHT LAGGED 3-5 SECONDS AFTER FULL EXTENSION. THE SWITCH TESTED INTERMITTENT & WAS REPLACED. SEVERAL GEAR SWINGS WERE PERFORMED & THE AIRCRAFT RELEASED.OCCURRENCE FEB 27 AT ABOUT 3:15 PMTTAF: 12698.4
